# SDR 9703209754

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL INTERIOR HANDLE FROM CLIPS.  ALSO, FOUND THAT LOWER LEFT LATCH SPRING POPS OUT OF BAYONET HOLE.  REPLACED SPRING AND ADJUSTED CLIP PRESSURE.
